MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH SIZE 8 ACCOLADE II 132 DEG; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH SIZE 8 ACCOLADE II 132 DEG; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 6720-0837
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Injury (2348); Reaction (2414)
Date of Event 04/17/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.This event was reported through an attorney, as a result of a legal claim.Due to the ongoing litigation, no additional information is available at this time.If additional information is received it will be reported on a supplemental report.Not returned to the manufacturer.
 
Event or Problem Description
It was reported by the attorney that plaintiff underwent a total hip arthroplasty on (b)(6) 2013 and had to undergo revision surgery on (b)(6) 2017 of the lfit v40 head due to alleged altr.
 
Additional Manufacturer Narrative
This record was discovered to be a duplicate.All other information and reports will be supplied in mfr# 0002249697-2019-01466.
 
Event or Problem Description
It was reported by the attorney that plaintiff underwent a total hip arthroplasty on (b)(6), 2013 and had to undergo revision surgery on (b)(6) 2017 of the lfit v40 head due to alleged altr.

Brand Name
SIZE 8 ACCOLADE II 132 DEG
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8272519
Report Number0002249697-2019-00292
Device Sequence Number2056580
Product Code LPH
UDI-Device Identifier04546540664518
UDI-Public04546540664518
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K143085
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2017
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2017
Device Catalogue Number6720-0837
Device Lot Number41765007
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/27/2018
Supplement Date Received by Manufacturer04/26/2018
Initial Report FDA Received Date01/23/2019
Supplement Report FDA Received Date05/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;